# SDR SWAA012365

- Difficulty date: August 15, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 32,453 hours, 32,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND MAIN FRAME 'Z' ANGLE CRACKED AT BS 380, STR 8R.                    REPAIRED 'Z' ANGLE PER SRM.
